Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30151
Title: Model checking for a general linear model with nonignorable missing covariates
Authors: Sun, ZH
Ip, WC
Wong, H 
Keywords: general linear model
model checking
nonignorable missing covariates
sensitivity analysis
Issue Date: 2012
Publisher: Springer Heidelberg
Source: Acta mathematicae applicatae sinica, 2012, v. 28, no. 1, p. 99-110 How to cite?
Journal: Acta Mathematicae Applicatae Sinica 
Abstract: In this paper, we investigate the model checking problem for a general linear model with nonignorable missing covariates. We show that, without any parametric model assumption for the response probability, the least squares method yields consistent estimators for the linear model even if only the complete data are applied. This makes it feasible to propose two testing procedures for the corresponding model checking problem: a score type lack-of-fit test and a test based on the empirical process. The asymptotic properties of the test statistics are investigated. Both tests are shown to have asymptotic power 1 for local alternatives converging to the null at the rate n -r, 0 ≤ r < 1/2. Simulation results show that both tests perform satisfactorily.
URI: http://hdl.handle.net/10397/30151
DOI: 10.1007/s10255-012-0125-y
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

59
Last Week
0
Last month
Citations as of Apr 15, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.